zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Fixed point theorems of multivalued monotone mappings in ordered metric spaces. (English) Zbl 1203.54052
Summary: Some new fixed point and coupled fixed point theorems for multivalued monotone mappings in ordered metric spaces are proved.
54H25Fixed-point and coincidence theorems in topological spaces
54C60Set-valued maps (general topology)
54F05Linearly, generalized, and partial ordered topological spaces
[1]Caristi, J.: Fixed point theorems for mappings satisfying inwardness conditions, Trans. amer. Math. soc. 215, 241-251 (1976) · Zbl 0305.47029 · doi:10.2307/1999724
[2]Lakshmikantham, V.; Ciric, Ljubomir: Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear anal. TMA 70, No. 2, 4341-4349 (2009) · Zbl 1176.54032 · doi:10.1016/j.na.2008.09.020
[3]O’regan, Donal; Petrusel, Adrian: Fixed point theorems for generalized contractions in ordered metric spaces, J. math. Anal. appl. 341, No. 2, 1241-1252 (2008) · Zbl 1142.47033 · doi:10.1016/j.jmaa.2007.11.026
[4]Ciric, Ljubomir; Cakic, Nenad; Rajovic, Miloje; Ume, Jeong Sheok: Monotone generalized nonlinear contractions in partially ordered metric spaces, Fixed point theory appl., 1-11 (2008) · Zbl 1158.54019 · doi:10.1155/2008/131294
[5]Bhaskar, T. Gnana; Lakshmikantham, V.: Fixed point theorems in partially ordered metric spaces and applications, Nonlinear anal. TMA 65, No. 7, 1379-1393 (2006) · Zbl 1106.47047 · doi:10.1016/j.na.2005.10.017
[6]Zhang, Xian: Fixed point theorems of monotone mappings and coupled fixed point of mixed monotone mappings in ordered metric space, Acta. math. Sinica 44, No. 4, 641-646 (2001) · Zbl 1011.54038